
Acme Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box
$25.34 / Box
Order 5+ and save $0.51 Per Box
This item is not returnable. Read more.
Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.
- Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
- Packaged for individual use to replenish first aid stations and kits.
- Quantity : 50 Packs per Box
- Description : 2/Pack
- Contains : Acetaminophen
- For Use With : First Aid Stations/Kits;Individual Use
- Mounting : No
- Disclaimer Statement : Do not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.
Need Advice from Our Community? Visit Betty's Health & Wellness Forum.
Unless you are a licensed care provider or a similar qualified entity a prescription is required to purchase this item.
Prescriptions may be sent via:
(650) 443-5201
The Betty Mills Company, Inc.
19 South B Street Suite 8
San Mateo, CA 94401
19 South B Street Suite 8
San Mateo, CA 94401
You are entitled to a free consultation following the purchase of this item.
Betty also suggests
-
PhysiciansCare® Aspirin Tablets (ACM 90014)
$17.55 Per Box -
PhysiciansCare® Ibuprofen Tablets (ACM 90015)
$28.58 Per Box -
PhysiciansCare® Antacid Tablets (ACM 90089)
$34.26 Per Box